# SDR HEEA084728

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,021 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid Shoe
- Part number: AB412050016102
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SKID SHOE IS WORN. REPAIRED.
